Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Reading difficulty, eye tiredness, headache, sensitive to light, caffeine, anxious. History of panic attack. Reason?

recently it has been difficult to read text in books. i had an episode in june of panic attacks, and ever since i have been more sensitive to things. light. caffeine. feel more anxious. headaches . i got new glasses in july because i thought some of these symptoms could be due to glasses i got last november. the prescription is slightly less. now i am still more prone to headaches and eye tiredness. reading isn t as pleasurable because i feel like i have to work harder to focus. thank you
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Thanks for choosing HCM..
How old are you?
Are you using glasses for reading (Near vision) or for distance vision?
You can get an ocular check up done once again to reconfirm the power of glasses..
It could have been because of general fatigue also..
Improve your general nutrition by taking plenty of fluids, fresh fruits and vegetables...
You can also do some convergence exercises which help for better focus...
Take care..
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor